Extending the double ramification cycle using Jacobians



Holmes, David, Kass, Jesse Leo and Pagani, Nicola
(2018) Extending the double ramification cycle using Jacobians. European Journal of Mathematics, 4 (3). pp. 1087-1099.

Access the full-text of this item by clicking on the Open Access link.
[thumbnail of JacDRC.pdf] Text
JacDRC.pdf - Submitted version

Download (218kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 09 Jan 2018 12:35
Last Modified: 19 Jan 2023 06:46
DOI: 10.1007/s40879-018-0256-7
Open Access URL: https://doi.org/10.1007/s40879-018-0256-7
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3015708